Skip to content Skip to navigation

Invariant Approximation Results for Generalized (I, J)-Nonexpansive Mappings

Volume 7, Number 2 (2008)

Invariant Approximation Results for Generalized (I, J)-Nonexpansive Mappings

Price: $20.00

Abstract

In present paper, we obtain common fixed point results for nonlinear noncommuting generalized $\mathcal{(I,J)}$-nonexpansive mappings in nonstarshaped set. As application, various invariant approximation results are also obtained. Our results improve, extend and generalize various existing known results in the literature.